MAUDE Adverse Event Report: DEPUY SPINE INC CONF INTRO NDLE, DIA, 11G 4"; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

DEPUY SPINE INC CONF INTRO NDLE, DIA, 11G 4"; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 283903411
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Jamshidi needle cannulated sleeve broken and remained in patient l2 right side pedicle.Patient diagnose as l2 pseudarthrosis; bone quality is extremely dense.Doctor tried to create trajectory for packing bonegraft via l2 pedicle to l2 vertebral body by using our jamshidi needle.However, due to bone quality, the needle was unable to pull out after entering patient's l2 pedicle.After several trail, doctors managed to pull out the inner needle and most parts of the cannulated sleeve, and remain ~2 cm broken cannulated sleeve in-situ.Patient consequence? :unknown.Is the information being submitted for this complaint all the details that are known/available regarding this event?: yes.

Brand Name
CONF INTRO NDLE, DIA, 11G 4"
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key7264707
Report Number1526439-2018-50135
Device Sequence Number19128921
Product Code GAA
UDI-Device Identifier10705034209456
UDI-Public10705034209456
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283903411
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2018
Initial Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;